Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Acne, dark spots on skin, worse during summer. Treatment options?

Sometimes I have an acne problem, specially in summer days, acne is not in worst condition but it leaves the dark spot on my face and body. I concerned a skin specialist, he give me retrive for the dark spots. The drak spots were vanished at that time but again i got it on my face and body. Please i need the solution that how could i get rid of these dark spots.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
Acne and dark spots are common at young age. Do not pinch, pop or squeeze any pimple as it an cause scarring and pigmentation. Do not apply any home remedies which can aggravate the situation. You can apply clindamycin 1% gel and doxycyclin capsule by mouth for 15 days of period. The other of the creams such as Azelaic acid, glycolic acid and kojic acid can be used to reduce the pigmentation.
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor